# SDR MASA2013123120837

- Difficulty date: December 29, 2013
- Submitted: December 31, 2013
- Operation: Air carrier
- Aircraft: N909FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15009
- Aircraft time: 25,652 hours, 20,593 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSITION ROW 18, CABIN CEILING EMERGENCY FLOOD LIGHT INOPERATIVE.   REPLACED BROKEN WIRE SPLICE IAW ESPM 20-44-41.
